MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM NAR POR CR RT SZ 6; ATTUNE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM NAR POR CR RT SZ 6; ATTUNE FEMORAL
Model Number 1504-01-226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to a painful porous attune knee that was revised to attune revision approximately 4 years out and was likely fibrous ingrowth.There was no surgical delay.Doi: 4 years ago, dor: (b)(6) 2022, affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The device catalog number is unknown; therefore, udi is unavailable.(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
ATTUNE FEM NAR POR CR RT SZ 6
Common Device Name
ATTUNE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15470470
Report Number1818910-2022-18527
Device Sequence Number14624814
Product Code JWH
UDI-Device Identifier10603295041573
UDI-Public10603295041573
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-01-226
Device Catalogue Number150401226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer09/22/2022
10/10/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date09/24/2022
10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(6 CR INSERT SIZE 6); (ATTUNE 5 POROUS TIBIA); (ATTUNE 6N POROUS FEMUR); ATTUNE RP TIB BASE SZ 5 POR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown